Research Repository

Browse by Author: Hwang, Shiow Ru

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2008) Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and Their Applications. Computers and Mathematics with Applications, 55 (8). pp. 1785-1793. ISSN 0898-1221

Dragomir, Sever S, Tseng, Kuei-Lin and Hwang, Shiow Ru (2007) On Some New Inequalities of Hermite-Hadamard-Fejer Type Involving Convex Functions. Demonstratio Mathematica, 40 (1). pp. 51-64. ISSN 0420-1213

Hwang, Shiow Ru and Tseng, Kuei-Lin (2007) On the Hermite-Hadamard Type Inequalities for Convex Functions and Convex Functions on the Co-ordinates in a Rectangle from the Plane. Research report collection, 10 (1).

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2006) Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and their Applications. Research report collection, 9 (1).

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2005) On Some New Inequalities of Hermite-Hadamard-Féjer Type Involving Convex Functions. Research report collection, 8 (4).